# SDR TAMF20201123006

- Difficulty date: November 22, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N332QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1428
- Aircraft time: 28,746 hours, 9,115 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 25,336 hours, 7,939 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: C13200HA07
- Part serial: Q00173003960
- Condition: Inoperative
- Location: Nr 2
- Part time: 5,624 hours, 1,595 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OF THE N332QT AIRCRAFT, THE FAULT "AUTO FLT FM 2 FAULT" MESSAGE WAS SHOWN.  THE AIRCRAFT RETURNED TO BLOCK AND THE (FMGEC) FLIGHT MANAGEMENT GUIDANCE AND ENVELOPE COMPUTER NUMBER 2 WAS DEFERRED IN ACCORDANCE WITH THE ITEM MEL 22-83-01.  FINALLY THE AIRCRAFT MADE A SATISFACTORY FLIGHT ON THE BOG-ASU ROUTE.
